Pregnancy & Birth Clubs <
31/01/2014 at 22:08
31/01/2014 at 22:13
Ally, what a pain if you feel like you've slipped back. I found it worked much more quickly than I expected, but I had also changed all sorts of things at the same time, routines, fitness etc, it just worked out that way, so I didn't have a setback because other things were kicking in. How long have you felt like this? Is it a rough couple of days or something more?
31/01/2014 at 22:17
I only feel like I've slipped back for 3 days. Its just weird cos it wasn't gradual, just came out of nowhere and I'm back to square one. My hv was round last week and I was in a good mood and feeling positive so she's not contacting me again til March. I don't want to pester her again and probably not much she can do anyway
31/01/2014 at 22:44
I bet she'd prefer you got in touch if you were suddenly feeling less good, though. Have you got anything good (or bad) coming up? If not maybe see how you're doing Monday/Tuesday?
On a different note, not that it's necessarily a huge factor, but this is the absolute worst worst WORST time of year for feeling physically/psychologically well, and the weather is shocking (it is where I am anyway) so lots of us are affected at this time, hopefully it's just a blip for you but if not it's definitely worth a call x
31/01/2014 at 22:49
I was on them for around two yrs, tried three different ones before that never worked! I was originally prescribed 100mg but I chose to stay on 50mg and kept in touch with gp more often, then gradually I lowered them and came off completely!
Defo discuss the dosage as sometimes you need to up them but it doesn't mean you can't lower them again when your feeling a bit brighter
Hugs anyways x
31/01/2014 at 22:51
I don't have experience but I'd give it until Monday and if still not improved get a gp appointment - no harm in asking their opinion is there? X
31/01/2014 at 23:09
I was originally on 50 but found they stopped being as effective.have been on 100 for around a year now and no problems since.def go to the gp or spark to.hv.good luck.
01/02/2014 at 07:15
I"ve been on 50mg for almost 2 years now and I get blips if I forget to take it or take it slightly later than normal. I would speak to gp about possibly upping dose just temporarily. Once I've stopped bf I will be getting mine increased as only just coping.
Hope you get back to feeling better soon x
01/02/2014 at 07:39
Thanks everyone. Finally told my H this morning how I'm feeling so I'll go to docs on Monday. Am still breastfeeding too so not sure if I'll even be able to up my dose
01/02/2014 at 20:23
I'm bf on 100 mg and it was ok'd by a consultant
02/02/2014 at 09:56
I've been on Sertraline for over 4.5 years now (although currently going through withdrawal as haven't had one since Tuesday - not nice on top of the morning sickness, but hopefully will be over with in a couple more days)
From what my GP told me, it's quite normal for them to need to up your dose after the first couple of months or so, and I certainly was BFing on 100mg.
Sounds like you do need to go back to your GP on Monday x
06/02/2014 at 21:38
Thanks everyone. Seen my GP today and she has upped my dose to 100mg and I've to go back and see her in a couple of weeks. Hopefully it'll help quickly as my H is away next week for 7 nights and it was when he was away the last time that I had a bit of a breakdown for the first time
08/02/2014 at 00:47
Ally, that sounds like good news, hope you start to feel an improvement before too long.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.